On a product dimension of graphs

L. Lovász, J. Nešetšil, A. Pultr

Research output: Contribution to journalArticle

35 Citations (Scopus)
Original languageEnglish
Pages (from-to)47-67
Number of pages21
JournalJournal of Combinatorial Theory. Series B
Volume29
Issue number1
DOIs
Publication statusPublished - Jan 1 1980

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this

On a product dimension of graphs. / Lovász, L.; Nešetšil, J.; Pultr, A.

In: Journal of Combinatorial Theory. Series B, Vol. 29, No. 1, 01.01.1980, p. 47-67.

Research output: Contribution to journalArticle

Lovász, L. ; Nešetšil, J. ; Pultr, A. / On a product dimension of graphs. In: Journal of Combinatorial Theory. Series B. 1980 ; Vol. 29, No. 1. pp. 47-67.
@article{1ee7a8252b79486bb92a9d9a5e8411db,
title = "On a product dimension of graphs",
author = "L. Lov{\'a}sz and J. Nešetšil and A. Pultr",
year = "1980",
month = "1",
day = "1",
doi = "10.1016/0095-8956(80)90043-X",
language = "English",
volume = "29",
pages = "47--67",
journal = "Journal of Combinatorial Theory. Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On a product dimension of graphs

AU - Lovász, L.

AU - Nešetšil, J.

AU - Pultr, A.

PY - 1980/1/1

Y1 - 1980/1/1

UR - http://www.scopus.com/inward/record.url?scp=84878433673&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878433673&partnerID=8YFLogxK

U2 - 10.1016/0095-8956(80)90043-X

DO - 10.1016/0095-8956(80)90043-X

M3 - Article

AN - SCOPUS:84878433673

VL - 29

SP - 47

EP - 67

JO - Journal of Combinatorial Theory. Series B

JF - Journal of Combinatorial Theory. Series B

SN - 0095-8956

IS - 1

ER -